# SDR DHL2007741505

- Difficulty date: July 8, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 720c S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 20R HAS DRILLED OFF SCREWS AT BS 720C PLUS 10".  CUTOUT DAMAGED AREA OF STRINGER, FABRICATED HAT CHANNELS FROM BACH1498-143 (2 EA.) 7075-T6 PO NR 7207138 (DIMENSIONS 10" AND 12.5"), STRINGER FILLER FROM BAC 1498-147 PO NR 7178178 ( DIM 20" LONG) AND 2 EA FILLERS FROM 2024-T3 0.071" PO NR 9005314 (DIMS 11" BY 1" AND 5.5" BY 1") IAW B727 SRM 53-10-2 FIG 9 AND 53-10-3 FIG 1.  TREATED AND PRIMED AREA IAW B727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT FUSELAGE STRINGER 20R BS 720C PLUS 10 IAW B727 SRM 53-10-3 FIG 1 AND 51-30-2.
